RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1979, Volume 13, Issue 3, Pages 79–80 (Mi faa1923)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Problem of reflection from a boundary for the equation $h^2\square u+а\operatorname{sh}u=0$ and finite-zone conditionally periodic solutions

S. Yu. Dobrokhotov, V. P. Maslov


Full text: PDF file (317 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1979, 13:3, 220–222

Bibliographic databases:

UDC: 517.94
Received: 22.01.1979

Citation: S. Yu. Dobrokhotov, V. P. Maslov, “Problem of reflection from a boundary for the equation $h^2\square u+а\operatorname{sh}u=0$ and finite-zone conditionally periodic solutions”, Funktsional. Anal. i Prilozhen., 13:3 (1979), 79–80; Funct. Anal. Appl., 13:3 (1979), 220–222

Citation in format AMSBIB
\Bibitem{DobMas79}
\by S.~Yu.~Dobrokhotov, V.~P.~Maslov
\paper Problem of reflection from a boundary for the equation $h^2\square u+а\operatorname{sh}u=0$ and finite-zone conditionally periodic solutions
\jour Funktsional. Anal. i Prilozhen.
\yr 1979
\vol 13
\issue 3
\pages 79--80
\mathnet{http://mi.mathnet.ru/faa1923}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=545373}
\zmath{https://zbmath.org/?q=an:0416.35003}
\transl
\jour Funct. Anal. Appl.
\yr 1979
\vol 13
\issue 3
\pages 220--222
\crossref{https://doi.org/10.1007/BF01077493}


Linking options:
  • http://mi.mathnet.ru/eng/faa1923
  • http://mi.mathnet.ru/eng/faa/v13/i3/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, G. A. Omel'yanov, “Asymptotic soliton-form solutions of equations with small dispersion”, Russian Math. Surveys, 36:3 (1981), 73–149  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:498
    Full text:70
    References:53
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019